# SDR 08FDEA01407

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,913 hours, 10,157 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: 4059011911
- Part serial: 98100990
- Condition: Failed
- Location: Cockpit
- Part time: 7,285 hours, 1,648 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL LIGHT CAME ON AT APPROX 85KT.  REJECT TAKEOFF.  NO OTHER INDICATIONS.  LIGHT WENT OUT WHEN POWERED BACK.  ON TAXI OUT DID NOTICE X ON NR 2 ENG OIL TEMP FOR A FEW SECONDS.  WENT OUT-BACK TO NORMAL.  FLIGHT CREW ALSO REPORTED THAT THERE WAS NOT ANY SIGNIFICANT SPLIT IN ANY OF THE ENGINE INDICATION, AND  CHECKING THE DEU'S FCC'S ECU'S ON ALL THREE ENGINES  SHOWED NO FAULTS.  REMOVED AND REPLACED NR 1 AND NR 2 DEU.  NR 1 FAILED TO BOOTUP, CAPT'S DISPLAYS ARE X'D OUT.  INSTALLED ORIGINAL NR 1 DEU.  SWAPPED NR 1 AND NR 3 DEU.  PERFORMED RTS ON ALL THREE DEUS.  PERFORMED PWR ASSUR RUNS, NO DEFECTS NOTED, ALL OIL PRESS INDICATIONS NORMAL W/NO ENG FAIL LIGHTS.  OK FOR SERV.
